# SDR G02R20170418021

- Difficulty date: March 8, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Filed by: Gulfstream Aerospace Corporation, repair station G02R813X
- Aircraft: N490QS
- Make and model: Gulstm GIV
- Aircraft serial: 1488
- Aircraft time: 11,529 hours, 5,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 1159WM201068
- Condition: Corroded
- Location: Rt Wing Te Flap
- Part time: 11,529 hours, 5,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL MAINTENANCE, FOUND THE RIGHT C FLAP TRACK LOWER FITTING CORRODED.
